# SDR R61A2021091200730

- Difficulty date: August 25, 2021
- Submitted: September 12, 2021
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 43,811 hours, 27,091 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003866002
- Condition: Corroded
- Location: Frm 17 S23-24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND FWD CARGO SHEAR CLIP CORRODED AT FR 17, STR24R TO STR 23R. MX REPLACED SHEAR CLIP PN 170-03866-002 IAW SRM 51-41-02, 51-43-01. SEE AAR NRC# 45000949-1000-0252 FOR WORK PERFORMED. AC WAS RTS.
